# SDR ASOA201200611

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 26,327 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SEAT TRACK BETWEEN FS 581-677 RBL 9.0 CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-343.   INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
